Show simple item record

AuthorMugnolo, Deliodc.contributor.author
AuthorNittka, Robindc.contributor.author
AuthorPost, Olafdc.contributor.author
Date of accession2020-05-07T08:21:52Zdc.date.accessioned
Available in OPARU since2020-05-07T08:21:52Zdc.date.available
Date of first publication2013dc.date.issued
Languageendc.language.iso
PublisherUniversität Ulmdc.publisher
KeywordDiffusion equations on networksdc.subject
Keywordapproximation schemesdc.subject
Keywordsectorial operatorsdc.subject
Keywordnorm convergence of operators in different Hilbert spacesdc.subject
Keywordspectral convergencedc.subject
KeywordRIEMANNIAN-MANIFOLDSdc.subject
KeywordLAPLACE OPERATORSdc.subject
KeywordDIRICHLET FORMSdc.subject
KeywordTHICK JUNCTIONdc.subject
KeywordDEPENDENCEdc.subject
KeywordREGULARITYdc.subject
Dewey Decimal GroupDDC 510 / Mathematicsdc.subject.ddc
TitleNORM CONVERGENCE OF SECTORIAL OPERATORS ON VARYING HILBERT SPACESdc.title
Resource typeWissenschaftlicher Artikeldc.type
FacultyFakultät für Mathematik und Wirtschaftswissenschaftenuulm.affiliationGeneral
InstitutionInstitut für Analysisuulm.affiliationSpecific
DCMI TypeTextuulm.typeDCMI
CategoryPublikationsnachweiseuulm.category
DOI (external)10.7153/oam-07-54dc.identifier.doiExternal
Source - Title of sourceOperators and matricessource.title
Source - Place of publicationElementsource.publisher
Source - Volume7source.volume
Source - Issue4source.issue
Source - Year2013source.year
Source - From page955source.fromPage
Source - To page995source.toPage
Source - ISSN1846-3886source.identifier.issn
Open AccessBronzeuulm.OA
CommunityFakultät für Mathematik und Wirtschaftswissenschaftenuulm.community
WoS000329680900012uulm.identifier.wos
Bibliographyuulmuulm.bibliographie


Files in this item

FilesSizeFormatView

There are no files associated with this item.

This item appears in the following Collection(s)

Show simple item record